# SDR AALA981385

- Difficulty date: July 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70074
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 517
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1764-1976
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - DURING C-CHECK, FOUND CORROSION IN SEVERAL PLACES ON NR 9 SEAT TRACK BETWEEN FRAME 26 AND 30 IN MID CABIN.  REMOVED AND REPLACED CORRODED SEAT TRACK SECTION BETWEEN FRAME 26 TO 30 PER SRM 51-72-10.  (M)
